Asymptotic Tests for Truncation Parameters of several One-truncation Parameter Family of Distributions

Patel S. R.



In this study, the authors have obtained the asymptotic tests for testing equality of truncation parameters of one truncation parameter family of distributions. The asymptotic conditional distribution of complete sufficient statistic of parameter of interest is obtained by conditioning the distribution of complete sufficient statistics of the nuisance parameters. Using this conditional distribution we have derived the asymptotic Uniformly Most Powerful Unbiased (UMPU) tests for testing hypothesis (i) one parameter is larger than the another (ii) the equality of the truncation parameters. Further for = 2, asymptotic UMPU tests have been derived for their truncated parameters and applied the results to specific distributions like uniform, negative exponential, truncated exponential, power function distributions.


Keywords: One-parameter truncated distribution, asymptotic conditional distribution, asymptotic UMPU test, uniform distribution, power function distribution, negative exponential distribution

Cite this Article

Patel S. R. On Asymptotic Testing of Truncation Parameters of  One-Parameter Family of Distributions. Research & Reviews: Journal of Statistics. 2018; 7(2): 35–41p.


The modified exponential distribution, asymptotic distribution, Asymptotic UMPU test.

Full Text:



Patel S.R Asymptotic Tests for Truncation Parameters of several One-truncation Parameter Family of distributions, Research & Reviews: Journal of Statistics. 2018

Bhatt M.B, Patel S.R. Asymptotic Test for Parameters of Two Power Function Distributions. Research & Reviews: Journal of Statistics, 2018: 7(1):17-21 p

Bhatt MB. Ph.D Thesis. Sardar Patel University Vallabhvidyanagar, Gujarat, India; 1991.

Lehmann EL. Testing Statistical Hypothesis. Springer, New York. 2005

Bayoud HA, Kittaneh OA. Testing the equality of two exponential Distributions. Communications in Statistics-Simulation and Computation. 2016; 45(7): 2249–56p.

Engelhardt M, Bain LJ. Uniformly most powerful unbiased tests on the scale parameter of a gamma distribution with a nuisance shape parameter. Technometrics. 1977; 2: 77–81p.

Keating JP, Glaser RE, Ketchum NS. Testing hypotheses about the shape parameter of a gamma distribution. Technometrics. 1990; 32: 67–82p.

Kambo NS, Awad AM. Testing equality of location parameters of K exponential distributions. Comm Statist Theory Methods. 1985; 14: 567–85p.

Muirhead R.J. On the distribution of the Likelihood test of Equality of Normal populations. The Canadian Journal of Statistics. 1982: 10: 59-62p



  • There are currently no refbacks.